Author = A. R. Ashrafi
On a conjecture about degree deviation measure of graphs

Volume 10, Issue 1, March 2021, Pages 1-8


Ali Ghalavand; Ali Reza Ashrafi

Complete solution to a conjecture of Zhang-Liu-Zhou

Volume 3, Issue 4, December 2014, Pages 55-58


Mostafa Tavakoli; F. Rahbarnia; M. Mirzavaziri; A. R. Ashrafi

Studying the corona product of graphs under some graph invariants

Volume 3, Issue 3, September 2014, Pages 43-49


M. Tavakoli; F. Rahbarnia; Ali Reza Ashrafi

Note on degree Kirchhoff index of graphs

Volume 2, Issue 3, September 2013, Pages 43-52


Mardjan Hakimi-Nezhaad; Ali Reza Ashrafi; Ivan Gutman

Note on edge distance-balanced graphs

Volume 1, Issue 1, March 2012, Pages 1-6


M. Tavakoli; H. Yousefi-Azari; Ali Reza Ashrafi